# SDR DALA2023071305682

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 90,046 hours, 41,341 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3244 - ATB - DUE TO F/CTL FLAPS LOCKED ECAM MSG. CORRECTIVE ACTION: FOUND GRINDING NOISE COMING FROM RT #3 FLAP DRIVE ASSEMBLY. REPLACED STEADY BEARING ASSEMBLY 6275CM. OPS CHECK GOOD. (LP 4833614)
